# SDR FDEA202111102812

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25059
- Aircraft time: 42,725 hours, 35,519 cycles
- System (JASC): 3242 · Brake
- Part: Tire
- Part number: 160N000138
- Part serial: 7590
- Condition: Worn
- Location: N/A
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 MLG TIRE FLAT UPON ARRIVAL AT GATE IN RIC            REMOVED AND REPLACED #8 MAIN TIRE IAW AMM   32-45-01-4.
